RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 310–312 (Mi de9888)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

An algorithm for solving the conditional extremum problem

M. M. Khapaev, A. A. Tsygankov

Lomonosov Moscow State University

Full text: PDF file (477 kB)

English version:
Differential Equations, 1999, 35:3, 310–312

Bibliographic databases:
UDC: 517.97
Received: 05.11.1997

Citation: M. M. Khapaev, A. A. Tsygankov, “An algorithm for solving the conditional extremum problem”, Differ. Uravn., 35:3 (1999), 310–312; Differ. Equ., 35:3 (1999), 310–312

Citation in format AMSBIB
\Bibitem{KhaTsy99}
\by M.~M.~Khapaev, A.~A.~Tsygankov
\paper An algorithm for solving the conditional extremum problem
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 310--312
\mathnet{http://mi.mathnet.ru/de9888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726796}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 310--312


Linking options:
  • http://mi.mathnet.ru/eng/de9888
  • http://mi.mathnet.ru/eng/de/v35/i3/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tsygankov, “New extremum conditions for smooth problems with constraints set in the form of equations”, Comput. Math. Math. Phys., 41:10 (2001), 1400–1409  mathnet  mathscinet  zmath
    2. A. A. Tsygankov, “On sufficient optimality conditions for a mathematical programming problem”, Comput. Math. Math. Phys., 42:8 (2002), 1108–1114  mathnet  mathscinet  zmath
  • Number of views:
    This page:70
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019